La première valeur propre d’opérateurs de Dirac sur les variétés à bord et quelques applications
Séminaire de théorie spectrale et géométrie, Tome 26 (2007-2008), pp. 91-121.

Dans cet article, on s’intéresse à l’aspect conforme du spectre d’opérateurs de Dirac dans le cadre des variétés à bord. Dans un premier temps, on étudie la première valeur propre de l’opérateur de Dirac sous la condition associée à un opérateur de chiralité conduisant à la définition d’un nouvel invariant spinoriel conforme. Dans la dernière partie, on s’intéresse à l’opérateur de Dirac du bord en reliant sa première valeur propre à des invariants reflétant la géométrie extrinsèque du bord. Dans cette section, on s’appuiera en grande partie sur les travaux de Hijazi, Montiel et Zhang [25] et [26].

@article{TSG_2007-2008__26__91_0,
     author = {Raulot, Simon},
     title = {La premi\`ere valeur propre d{\textquoteright}op\'erateurs de {Dirac} sur les vari\'et\'es \`a bord et quelques applications},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {91--121},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {26},
     year = {2007-2008},
     doi = {10.5802/tsg.262},
     mrnumber = {2654599},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/tsg.262/}
}
TY  - JOUR
AU  - Raulot, Simon
TI  - La première valeur propre d’opérateurs de Dirac sur les variétés à bord et quelques applications
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2007-2008
DA  - 2007-2008///
SP  - 91
EP  - 121
VL  - 26
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/tsg.262/
UR  - https://www.ams.org/mathscinet-getitem?mr=2654599
UR  - https://doi.org/10.5802/tsg.262
DO  - 10.5802/tsg.262
LA  - fr
ID  - TSG_2007-2008__26__91_0
ER  - 
Raulot, Simon. La première valeur propre d’opérateurs de Dirac sur les variétés à bord et quelques applications. Séminaire de théorie spectrale et géométrie, Tome 26 (2007-2008), pp. 91-121. doi : 10.5802/tsg.262. http://www.numdam.org/articles/10.5802/tsg.262/

[1] Alexandrov, A.D. Uniqueness theorems for the surfaces in the large I, Vesnik Leningrad Univ., Volume 11 (1956), pp. 5-17 | MR 86338

[2] Ammann, B. A variational problem in conformal spin geometry (2003) (Ph. D. Thesis)

[3] Ammann, B. The smallest Dirac eigenvalue in a spin-conformal class and cmc-immersions (2004) (Preprint IECN)

[4] Ammann, B.; Grosjean, J.F.; Humbert, E.; Morel, B. A spinorial analogue of Aubin’s inequality, Math. Zeit., Volume 260 (2008) no. 1, pp. 127-151 | MR 2413347 | Zbl 1145.53039

[5] Ammann, B.; Humbert, E.; Morel, B. Mass endomorphism and spinorial Yamabe type problem on conformally flat manifolds, Comm. Anal. Geom., Volume 14 (2006) no. 1, pp. 163-182 | MR 2230574 | Zbl 1126.53024

[6] Atiyah, M.F.; Singer, I.M. The index of elliptic operators I, Ann. of Math., Volume 87 (1962), pp. 484-530 | MR 236950 | Zbl 0164.24001

[7] Aubin, T. Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. Math. Pur. Appl. IX. Ser. (1976), pp. 269-296 | MR 431287 | Zbl 0336.53033

[8] Bär, C. Lower eigenvalue estimates for Dirac operators, Math. Ann., Volume 293 (1992), pp. 39-46 | MR 1162671 | Zbl 0741.58046

[9] Bär, C. Real Killing spinors and holonomy, Comm. Math. Phys., Volume 154 (1993), pp. 509-521 | MR 1224089 | Zbl 0778.53037

[10] Booß-Bavnbek, B.; Wojciechowski, K. P. Elliptic boundary problems for the Dirac operator, Birkhäuser, Basel, 1993 | MR 1233386 | Zbl 0797.58004

[11] Bourguignon, J.P.; Gauduchon, P. Spineurs, Opŕateurs de Dirac et Variations de métriques, Commun. Math. Phys. (1992), pp. 581-599 | MR 1158762 | Zbl 0755.53009

[12] Chodos, A.; Jaffe, R. L.; Johnson, K.; Thorn, C. B. Baryon structure in the bag theory, Phys. Rev. D, Volume 10 (1974), pp. 2599-2604

[13] Chodos, A.; Jaffe, R. L.; Johnson, K.; Thorn, C. B.; Weisskopf, V. F. New extended model of hadrons, Phys. Rev. D, Volume 9 (1974), pp. 3471-3495 | MR 471728

[14] Escobar, J. F. Conformal deformation of a Riemannian metric to a scalar flat metric with constant mean curvature on the boundary, Ann. of Math., Volume 136 (1992), pp. 1-50 Addendum in 139 (1994), 749-750 | MR 1173925 | Zbl 0766.53033

[15] Escobar, J. F. The Yamabe problem on manifolds with boundary, J. Diff. Geom., Volume 35 (1992), pp. 21-84 | MR 1152225 | Zbl 0771.53017

[16] Friedrich, Th. Der erste Eigenwert des Dirac-Operators einer kompakten Riemannschen Mannigfaltigkeit nichtnegativer Skalar-krümmung, Math. Nach., Volume 97 (1980), pp. 117-146 | MR 600828 | Zbl 0462.53027

[17] Gallot, S.; Meyer, D. Opérateur de courbure et Laplacien des formes différentielles d’une variété riemannienne, J. Math. Pures Appl., Volume 54 (1975), pp. 259-284 | MR 454884 | Zbl 0316.53036

[18] Hang, F.; Wang, X. Vanishing sectional curvature on the boundary and a conjecture of Schroeder and Strake, Pac. J. Math., Volume 232 (2007) no. 2, pp. 283-288 | MR 2366355 | Zbl 1152.53034

[19] Hebey, E. Introduction à l’analyse non-linéaire sur les variétés, Diderot Editeur and Arts et sciences, 1997 (Humboldt-Universität zu Berlin) | Zbl 0918.58001

[20] Hijazi, O. A conformal lower bound for the smallest eigenvalue of the Dirac operator and Killing spinors, Commun. Math. Phys., Volume 25 (1986), pp. 151-162 | MR 834486 | Zbl 0593.58040

[21] Hijazi, O. Première valeur propre de l’opérateur de Dirac et nombre de Yamabe, C. R. Acad. Sci. Paris, Volume 313 (1991), pp. 865-868 | MR 1138566 | Zbl 0738.53030

[22] Hijazi, O.; Montiel, S. Extrinsic Killing spinors, Math. Zeit., Volume 244 (2003), pp. 337-347 | MR 1992542 | Zbl 1035.53066

[23] Hijazi, O.; Montiel, S.; Roldán, A. Dirac operator on hypersurfaces in negatively curved manifolds, Ann. Global Anal. Geom., Volume 23 (2003), pp. 247-264 | MR 1966847 | Zbl 1032.53040

[24] Hijazi, O.; Montiel, S.; Roldán, S. Eigenvalue boundary problems for the Dirac operator, Comm. Math. Phys., Volume 231 (2002), pp. 375-390 | MR 1946443 | Zbl 1018.58020

[25] Hijazi, O.; Montiel, S.; Zhang, X. Dirac operator on embedded hypersurfaces, Math. Res. Lett., Volume 8 (2001), pp. 195-208 | MR 1825270 | Zbl 0988.53019

[26] Hijazi, O.; Montiel, S.; Zhang, X. Conformal lower bounds for the Dirac operator of embedded hypersurfaces, Asian J. Math., Volume 6 (2002), pp. 23-36 | MR 1902645 | Zbl 1016.58013

[27] Hitchin, N. Harmonic spinors, Adv. Math., Volume 14 (1974), pp. 1-55 | MR 358873 | Zbl 0284.58016

[28] Johnson, K. The M.I.T bag model, Acta Phys. Pol., Volume B6 (1975), pp. 865-892

[29] Lee, J. M.; Parker, T. H. The Yamabe problem, Bull. Am. Math. Soc., New Ser., Volume 17 (1987), pp. 37-91 | MR 888880 | Zbl 0633.53062

[30] Lichnerowicz, A. Géométrie des groupes de transformations, Dunod, Paris, 1958 | MR 124009 | Zbl 0096.16001

[31] Lichnerowicz, A. Spineurs harmoniques, C. R. Acad. Sci. Paris, Volume 257 (1963), pp. 7-9 (Série A-B) | MR 156292 | Zbl 0136.18401

[32] Lopatinsky, J. On a method for reducing boundary problem for systems of differential equations of elliptic type to regular integral equations, Ukrain. Math., Volume 5 (1953), pp. 125-151

[33] Marques, F.C. Conformal deformations to scalar-flat metrics with constant mean curvature on the boundary, Comm. Anal. Geom., Volume 15 (2007) no. 2, pp. 381-405 | MR 2344328 | Zbl 1132.53021

[34] Miao, P. Positive mass theorem on manifolds admitting corners along a hypersurface, Adv. Theor. Math. Phys., Volume 6 (2003), pp. 1163-1182 | MR 1982695

[35] Montiel, S.; Ros, A. Compact hypersurfaces : the Alexandrov theorem for higher order mean curvature, Pitman Monographs Surveys Pure Appl. Math. (in honor of M.P. Do Carmo ; edited by B. Lawson and K. Tenenblat), Volume 52 (1991), pp. 279-286 | MR 1173047 | Zbl 0723.53032

[36] Obata, M. Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan, Volume 14 (1962) no. 3, pp. 333-340 | MR 142086 | Zbl 0115.39302

[37] Raulot, S. Optimal eigenvalue estimates for the Dirac operator on domains with boundary, Letters in Mathematical Physics, Volume 73 (2005) no. 2, pp. 135-145 | Zbl 1085.53040

[38] Raulot, S. Aspect conforme de l’opérateur de Dirac sur une variété à bord (2006) (Ph. D. Thesis)

[39] Raulot, S. The Hijazi inequality on manifolds with boundary, J. Geom. Phys., Volume 56 (2006), pp. 2189-2202 | MR 2248870 | Zbl 1102.53033

[40] Raulot, S. Green functions for the Dirac operator under local boundary conditions and applications (2007) (Prépublication IECN)

[41] Raulot, S. Rigidity of compact Riemannian spin manifolds with boundary, Letters in Mathematical Physics, Volume 86 (2008) no. 2, pp. 177-192 | MR 2465753

[42] Raulot, S. The Hodge Laplacian en embedded hypersurfaces (2009) (en cours de rédaction)

[43] Raulot, S. On a spin conformal invariant on manifolds with boundary, Math. Zeit., Volume 261 (2009) no. 2, pp. 321-349 | MR 2457302

[44] Raulot, S. A Sobolev-like inequality for the Dirac operator (2009) (à paraître dans J. Funct. Anal.) | MR 2490231 | Zbl 1166.58017

[45] Reilly, R.C. Application of the Hessian operator in a Riemannian Manifold, Indian Univ. Math. J., Volume 26 (1977), pp. 459-472 | MR 474149 | Zbl 0391.53019

[46] Schoen, R. Conformal deformation of a Riemannian metric to constant scalar curvature, J. Diff. Geom., Volume 20 (1984), pp. 473-495 | MR 788292 | Zbl 0576.53028

[47] Schroeder, V.; Strake, M. Rigidity of convex domains in manifolds with nonnegative Ricci and sectional curvature, Comment. Math. Helv., Volume 64 (1989), pp. 173-186 | MR 997359 | Zbl 0692.53020

[48] Seeley, R. Singular integrals and boundary problems, Amer. J. Math., Volume 88 (1968), pp. 781-809 | MR 209915 | Zbl 0178.17601

[49] Trudinger, N.S. Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser., Volume 22 (1968), pp. 265-274 | Numdam | MR 240748 | Zbl 0159.23801

[50] Xia, C. Rigidity of compact manifolds with boundary and nonnegative Ricci curvature, Proc. AMS, Volume 125 (1997), pp. 1801-1806 | MR 1415343 | Zbl 0882.53028

[51] Yamabe, H. On a deformation of Riemannian structures on compact manifolds, Osaka Math. J. (1960), pp. 21-37 | MR 125546 | Zbl 0096.37201

Cité par Sources :